View Single Post
Old 11-27-2012, 06:24 PM   #2
rufous57
Senior Veteran
(female)
 
Join Date: Mar 2011
Location: Western Washington, USA
Posts: 729
rufous57 HB Userrufous57 HB Userrufous57 HB Userrufous57 HB Userrufous57 HB Userrufous57 HB Userrufous57 HB Userrufous57 HB Userrufous57 HB Userrufous57 HB Userrufous57 HB User
Re: Questran question

How long ago did you have your gallbladder removed? If it was recent, you might try eating non-fat for a few weeks afterward.

I also had some problems with diarrhea after my gallbladder surgery, after 2 months, my doctor gave me a prescription for Welchol, which is pretty much the same thing as Questran. I don't recall feeling any gastric distress, and it did stop the diarrhea, however, it was horribly constipating to my system. I quit taking it after a week.

Ask your doctor about taking calcium supplements, 500mg works for some people that I have known. Good luck to you, please let us know how you're doing.